# SDR MALA050116

- Difficulty date: January 3, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 18,801 hours, 20,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT VERTICAL AND HORIZONTAL EMERGENCY OVERWING LIGHT INOP.  POWER SUPPLY FAILED, PN 3301-51.  REFER TO 409 NR 230034 FOR ADDITIONAL INFORMATION.
